Research Repository

Influence Diagnostics and Estimation Algorithms for Powell's SCLS

Santos Silva, Joao M C (2001) 'Influence Diagnostics and Estimation Algorithms for Powell's SCLS.' Journal of Business and Economic Statistics, 19 (1). pp. 55-62. ISSN 0735-0015

Full text not available from this repository.

Abstract

This article studies influence diagnostics and estimation algorithms for Powell's symmetrically censored least squares estimator. The proposed measures of influence are based on one-step approximations to the analogous deletion diagnostics used in least squares regression and can be conveniently constructed using a Newton-type algorithm. Additionally, it is found that this algorithm can be used to substantially reduce the computational burden of the estimator. The results of the article are illustrated with an application.

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 08 Aug 2012 12:32
Last Modified: 08 Aug 2012 12:32
URI: http://repository.essex.ac.uk/id/eprint/3598

Actions (login required)

View Item View Item